Shrinking Projection Methods for Split Common Fixed-Point Problems in Hilbert Spaces
Huan-chun Wu and
Cao-zong Cheng
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
Inspired by Moudafi (2011) and Takahashi et al. (2008), we present the shrinking projection method for the split common fixed-point problem in Hilbert spaces, and we obtain the strong convergence theorem. As a special case, the split feasibility problem is also considered.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/817367.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/817367.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:817367
DOI: 10.1155/2014/817367
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().